# SDR HEEA061603

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127FH
- Make and model: Skrsky S76A
- Aircraft serial: 760063
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000466915
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADI NEEDS FUNCTION TEST.  FAILED FIRST STEP IN SST CHECK-OUT.
